# SDR ALG2003F00003

- Difficulty date: October 12, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 23005287
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 1 ENGINE CHIP DETECTOR LIGHT ILLUMINATED, THE PILOT FOLLOWED CORRECTIVE ACTION IAW EMERGENCY CHECKLIST, UPON LANDING THE MECHANIC REMOVED AND CLEANED THE NR 1 ENGINE CHIP DETECTORS AND ALSO REPLACED THE NR 1 ENGINE OIL FILTER AND THE AIRCRAFT WAS RETURNED TO SERVICE.
